µ-Statistically convergent function sequences in probabilistic normed linear spaces
Tripathy, Binod Chandra
In this article, we introduce the concept of µ-statistical convergence and µ-density convergence of sequences of functions defined on a compact subset D of the probabilistic normed space (X, N, ∗), where µ is a finitely additive two valued measure. In particular, we introduce the notions of µ-statistical uniform convergence as well as µ-statistical point-wise convergence of sequences of functions in probabilistic normed space (in short PN-space) and we give some characterization results on these two convergences of sequences of functions in PN-space. We have also observed that µ-statistical uniform convergence of sequences of functions in PN-spaces inherits the basic properties of uniform convergence.
MetadataShow full item record
Showing items related by title, author, creator and subject.
Elías, Víctor; Fuentes, Rodrigo. Estudios de Economía; Vol 25 No 2 (1998): December; pp. 179-189
Elías, Víctor. Estudios de Economía; Vol 22 No 2 (1995): December; pp. 159-176
Holmes, Mark. Estudios de Economía; Vol 33 No 1 (2006): June; pp. 65-81